MathSciNet Relay Station
MathSciNet bibliographic data
MR249639 30.70
Gamelin, T. W.; Garnett, J. Constructive techniques in rational approximation. Trans. Amer. Math. Soc. 143 1969 187–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement